Journal article icon

Journal article

from an orientation-unbiased sample of Sunyaev-Zel'dovich and X-ray clusters

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Expand authors...
Journal:
Monthly Notices of the Royal Astronomical Society
Volume:
357
Issue:
2
Pages:
518-526
Publication date:
2005-02-01
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
Source identifiers:
6563
Pubs id:
pubs:6563
UUID:
uuid:3d94f36b-d1c0-47ad-a612-9e5a4d4d9253
Local pid:
pubs:6563
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP